MathSciNet Relay Station
MathSciNet bibliographic data
MR1432548 46L40 (46L05)
Evans, David E.; Kishimoto, Akitaka Trace scaling automorphisms of certain stable AF algebras. Hokkaido Math. J. 26 (1997), no. 1, 211–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement